Library Header Image
LSE Research Online LSE Library Services

Nonparametric test for causality with long-range dependence

Hidalgo, Javier (2000) Nonparametric test for causality with long-range dependence. Econometrica, 68 (6). pp. 1465-1490. ISSN 0012-9682

Full text not available from this repository.
Identification Number: 10.1111/1468-0262.00168
Item Type: Article
Official URL:
Additional Information: © 2000 The Econometric Society
Subjects: H Social Sciences > HB Economic Theory
Sets: Research centres and groups > Suntory and Toyota International Centres for Economics and Related Disciplines (STICERD)
Departments > Economics
Collections > Economists Online
Date Deposited: 27 Nov 2008 15:37
Last Modified: 18 May 2011 09:58

Actions (login required)

View Item View Item